Alert archive / Illinois / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 107, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 15, 2020, 9:26 PM CDT for Clay County, Richland County, Illinois. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2020, 9:26 PM CDT (02:26 UTC)
- Expired
- Jul 15, 2020, 10:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 75 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 15, 6:12 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.4 hours before the alert went out and 326 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2017 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
348 WUUS53 KILX 160226 SVRILX ILC025-159-160315- /O.NEW.KILX.SV.W.0107.200716T0226Z-200716T0315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Lincoln IL 926 PM CDT Wed Jul 15 2020 The National Weather Service in Lincoln has issued a * Severe Thunderstorm Warning for... Western Richland County in southeastern Illinois... Southeastern Clay County in south central Illinois... * Until 1015 PM CDT. * At 925 PM CDT, a severe thunderstorm was located over Flora, moving east at 30 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Olney, Flora, Louisville, Clay City, Noble, Sailor Springs, Dundas, Schnell and Olney Noble Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 1100 PM CDT for south central and southeastern Illinois. For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3861 8860 3882 8859 3884 8805 3860 8808 TIME...MOT...LOC 0225Z 269DEG 27KT 3870 8851 HAIL...0.88IN WIND...60MPH $$ 37
2 follow-up statements
678
WWUS53 KILX 160254
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
954 PM CDT Wed Jul 15 2020
ILC025-160303-
/O.CAN.KILX.SV.W.0107.000000T0000Z-200716T0315Z/
Clay-
954 PM CDT Wed Jul 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for south central
and southeastern Illinois.
LAT...LON 3860 8826 3862 8827 3862 8830 3863 8830
3866 8827 3869 8829 3873 8829 3873 8826
3883 8826 3884 8805 3860 8808
TIME...MOT...LOC 0253Z 269DEG 27KT 3870 8823
$$
ILC159-160315-
/O.CON.KILX.SV.W.0107.000000T0000Z-200716T0315Z/
Richland-
954 PM CDT Wed Jul 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR WESTERN RICHLAND COUNTY...
At 953 PM CDT, a severe thunderstorm was located over Noble, or 8
miles west of Olney, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Olney, Noble, Dundas, Schnell and Olney Noble Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for south central
and southeastern Illinois.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3860 8826 3862 8827 3862 8830 3863 8830
3866 8827 3869 8829 3873 8829 3873 8826
3883 8826 3884 8805 3860 8808
TIME...MOT...LOC 0253Z 269DEG 27KT 3870 8823
HAIL...<.75IN
WIND...60MPH
$$
37851
WWUS53 KILX 160314
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1014 PM CDT Wed Jul 15 2020
ILC159-160324-
/O.EXP.KILX.SV.W.0107.000000T0000Z-200716T0315Z/
Richland-
1014 PM CDT Wed Jul 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN RICHLAND COUNTY WILL
EXPIRE AT 1015 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1100 PM CDT for south central
and southeastern Illinois.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lincoln.
LAT...LON 3860 8826 3862 8827 3862 8830 3863 8830
3866 8827 3869 8829 3873 8829 3873 8826
3883 8826 3884 8805 3860 8808
TIME...MOT...LOC 0314Z 269DEG 27KT 3870 8806
$$
AutenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 7:03 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 15, 7:03 PM CDT, 2 hours 23 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 703 PM CDT Wed Jul 15 2020 .SYNOPSIS... Issued at 418 PM CDT Wed Jul 15 2020 Expect thunderstorm activity to increase especially from the Illinois River valley to I-55 corridor then sweep eastward this evening. Some storms may be severe, with damaging wind gusts, hail, and a threat for an isolated tornado or two in the region. Chances for showers and thunderstorms will be generally low Thursday into the weekend, however some isolated storms will be possible. Temperatures will increase toward the weekend. && .SHORT TERM...(This evening through Thursday) ISSUED AT 418 PM CDT Wed Jul 15 2020 An upper level shortwave and approaching frontal zone are expected to organize scattered thunderstorms into a linear convective system around the Illinois River Valley to I-55 corridor late this afternoon, which should subsequently sweep eastward through eastern IL this evening. A wedge of strong MLCAPE to 2500 J/KG, effective bulk shear to 40 kts, and effective storm relative helicity to around 200 indicate supercellular structures and tornadic potential in this area with a few tornados possible, then the threat should transition to a more widespread strong wind potential with a few brief tornadic spin-ups possible in eastern IL this evening. A tornado watch is in effect for much of central IL until 9 pm. Conditions should stabilize somewhat as the system moves east of I-57 after sunset, but the potential for a downstream watch will be monitored. Convective allowing models show this system moving east of the Indiana state line shortly after midnight. With low level moisture lingering, expecting lingering low level stratus continuing through the night, although enough wind should follow the front that dense fog is not expected, but some minor thin fog/haze possible. High pressure drifts over the area Thursday, which should bring clearing skies, although some lingering isolated showers/thunderstorms could remain near I-70 southward. Highs should be in the mid 80s with the cold front pushed south of central IL. .LONG TERM...(Thursday night through Wednesday) ISSUED AT 418 PM CDT Wed Jul 15 2020 Surface high pressure should shift east of the area by Friday allowing temperatures to begin to climb as southerly flow returns. This should bring a warming trend from highs around 90 Friday to mid 90s across the area by Sunday, along with heat index values in the mid 90s Friday, to around 105 Saturday and Sunday. Another cold front settling down from the north Sunday night could bring the next organized chance for thunderstorms, and a bit of minor relief from the heat as it stalls out over central IL early next week. Highs around 90 expected Monday through Wednesday, with heat index below 100 again. Chances for thunderstorms will continue in this pattern. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 658 PM CDT Wed Jul 15 2020 Strong to severe storms will continue to march eastward through the evening, bringing impacts to BMI, DEC, and CMI over the next few hours. As the system exits the region, ceilings will remain low overnight, with BR expected to develop around the Midwest. Winds with the storms will be strong and VRB, while decreasing behind the passage of the front coming from the west then nw. Ceilings are expected to drop to near IFR category overnight as moisture remains in the low levels. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...37 SHORT TERM...37 LONG TERM...37 AVIATION...Baker
Hazardous weather outlook, Jul 15, 3:05 PM CDT, 6 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 305 PM CDT Wed Jul 15 2020 ILZ040>042-047>054-061-066-162015- Cass-Christian-Effingham-Logan-Macon-Mason-Menard-Morgan-Moultrie- Sangamon-Schuyler-Scott-Shelby- 305 PM CDT Wed Jul 15 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...TONIGHT... There is an enhanced risk for severe thunderstorms this afternoon and evening. Scattered thunderstorms will continue to develop this afternoon and eventually congeal into a line as it moves across central Illinois. While damaging winds will be primary hazard, large hail, an isolated tornado or two, and flash flooding are all possible. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Additional periods of scattered thunderstorms are possible Friday through Tuesday. At this time, the severe threat remains uncertain. Afternoon heat indices to around or in excess of 100 degrees are possible Friday through Tuesday, highest over the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and evening. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. ILZ027>031-036>038-043>046-055>057-062-063-067-068-071>073-162015- Champaign-Clark-Clay-Coles-Crawford-Cumberland-De Witt-Douglas- Edgar-Fulton-Jasper-Knox-Lawrence-Marshall-McLean-Peoria-Piatt- Richland-Stark-Tazewell-Vermilion-Woodford- 305 PM CDT Wed Jul 15 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...TONIGHT... There is a slight risk for severe thunderstorms this afternoon and evening. Scattered thunderstorms will continue to develop this afternoon and eventually congeal into a line as it moves across central Illinois. While damaging winds will be primary hazard, large hail, an isolated tornado, and flash flooding are all possible. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Additional periods of scattered thunderstorms are possible Friday through Tuesday. At this time, the severe threat remains uncertain. Afternoon heat indices to around or in excess of 100 degrees are possible Friday through Tuesday, highest over the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and evening. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. Erwin/Auten
In the hours before
Local storm report, Jul 15, 9:02 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
902 PM CDT WED JUL 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HEAVY RAIN 6 N MANITO 40.51N 89.78W
07/15/2020 M2.38 INCH TAZEWELL IL MESONET
SO FAR
&&
SBAKERLocal storm report, Jul 15, 9:03 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
903 PM CDT WED JUL 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HEAVY RAIN 5 NNW EL PASO 40.81N 89.05W
07/15/2020 M7.04 INCH WOODFORD IL COCORAHS
RAIN STILL FALLING.
0850 PM HEAVY RAIN 3 S SECOR 40.70N 89.14W
07/15/2020 M5.14 INCH WOODFORD IL COCORAHS
&&
ROBERSONLocal storm report, Jul 15, 9:07 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
907 PM CDT WED JUL 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN SE CREVE COEUR 40.64N 89.60W
07/15/2020 M5.20 INCH TAZEWELL IL COCORAHS
2.90 INCHES IN 3 HRS
&&
ROBERSONLocal storm report, Jul 15, 9:08 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
908 PM CDT WED JUL 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM TORNADO 2 NW GREEN VALLEY 40.43N 89.67W
07/15/2020 TAZEWELL IL TRAINED SPOTTER
0145 PM TORNADO S SOUTH PEKIN 40.50N 89.65W
07/15/2020 TAZEWELL IL TRAINED SPOTTER
BRIEF TOUCHDOWN
0245 PM HEAVY RAIN 6 N MANITO 40.51N 89.78W
07/15/2020 M2.38 INCH TAZEWELL IL MESONET
SO FAR
0309 PM FLASH FLOOD PEKIN 40.57N 89.63W
07/15/2020 TAZEWELL IL BROADCAST MEDIA
1.5-2 INCHES, SEVERAL ROADS FLOODED
0315 PM HEAVY RAIN GERMANTOWN HILLS 40.77N 89.47W
07/15/2020 M1.75 INCH WOODFORD IL EMERGENCY MNGR
30 MIN TOTAL
0315 PM FLOOD GERMANTOWN HILLS 40.77N 89.47W
07/15/2020 WOODFORD IL EMERGENCY MNGR
PONDED ON SOME ROADS
0318 PM HEAVY RAIN 4 SW PEORIA 40.70N 89.66W
07/15/2020 M2.58 INCH PEORIA IL TRAINED SPOTTER
0320 PM HEAVY RAIN CREVE COEUR 40.64N 89.60W
07/15/2020 M2.30 INCH TAZEWELL IL COCORAHS
ACCUMULATION OVER THE LAST 90 MINUTES
0330 PM FUNNEL CLOUD 2 W KAPPA 40.67N 89.05W
07/15/2020 WOODFORD IL STORM CHASER
LOCATION ESTIMATED FROM RADAR
0400 PM HEAVY RAIN PEORIA INTERNATIONAL AI 40.67N 89.68W
07/15/2020 M1.92 INCH PEORIA IL ASOS
PRECIP SINCE 12PM
0400 PM HEAVY RAIN EUREKA 40.72N 89.28W
07/15/2020 M2.80 INCH WOODFORD IL TRAINED SPOTTER
RAIN SINCE 2PM
0404 PM TORNADO 2 ESE GRIDLEY 40.73N 88.85W
07/15/2020 MCLEAN IL TRAINED SPOTTER
CORRECTED FOR TIME AND LOCATION
0435 PM TORNADO 5 W LOAMI 39.67N 89.94W
07/15/2020 SANGAMON IL STORM CHASER
MINOR DAMAGE TO TREES.
0445 PM HEAVY RAIN 2 N GERMANTOWN HILLS 40.80N 89.47W
07/15/2020 M2.10 INCH WOODFORD IL MESONET
SO FAR
0514 PM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
07/15/2020 M2.00 INCH PEORIA IL TRAINED SPOTTER
0514 PM HEAVY RAIN 3 N PEORIA 40.79N 89.61W
07/15/2020 M4.65 INCH PEORIA IL TRAINED SPOTTER
RAIN SINCE 1PM
0615 PM HEAVY RAIN BARTONVILLE 40.64N 89.66W
07/15/2020 M6.15 INCH PEORIA IL PUBLIC
RELAYED BY BROADCAST
0615 PM HEAVY RAIN EAST PEORIA 40.67N 89.55W
07/15/2020 M7.00 INCH TAZEWELL IL PUBLIC
RELAYED BY BROADCAST MEDIA
0615 PM HEAVY RAIN MORTON 40.61N 89.47W
07/15/2020 M7.50 INCH TAZEWELL IL PUBLIC
RELAYED BY BROADCAST MEDIA
0630 PM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
07/15/2020 M1.10 INCH MORGAN IL MESONET
REPORTED IN 25 MINUTES
0630 PM FLASH FLOOD ROANOKE 40.80N 89.20W
07/15/2020 WOODFORD IL EMERGENCY MNGR
MOST ROADS FLOODED, WITH RAIN TOTALS THROUGHOUT THE AREA
IN THE 5-7 INCH RANGE.
0630 PM FLASH FLOOD GERMANTOWN HILLS 40.77N 89.47W
07/15/2020 WOODFORD IL EMERGENCY MNGR
MOST ROADS FLOODED, WITH RAIN TOTALS THROUGHOUT THE AREA
IN THE 5-7 INCH RANGE.
0630 PM FLASH FLOOD SECOR 40.74N 89.14W
07/15/2020 WOODFORD IL EMERGENCY MNGR
MOST ROADS FLOODED, WITH RAIN TOTALS THROUGHOUT THE AREA
IN THE 5-7 INCH RANGE.
0630 PM FLASH FLOOD CONGERVILLE 40.62N 89.21W
07/15/2020 WOODFORD IL EMERGENCY MNGR
MOST ROADS FLOODED, WITH RAIN TOTALS THROUGHOUT THE AREA
IN THE 5-7 INCH RANGE.
0630 PM FLASH FLOOD EUREKA 40.72N 89.28W
07/15/2020 WOODFORD IL EMERGENCY MNGR
MOST ROADS FLOODED, WITH RAIN TOTALS THROUGHOUT THE AREA
IN THE 5-7 INCH RANGE.
0630 PM HEAVY RAIN 3 NE RUSHVILLE 40.15N 90.53W
07/15/2020 M2.47 INCH SCHUYLER IL MESONET
0630 PM HEAVY RAIN 2 SE DUNLAP 40.84N 89.65W
07/15/2020 M1.92 INCH PEORIA IL MESONET
0630 PM FLASH FLOOD PANOLA 40.79N 89.02W
07/15/2020 WOODFORD IL EMERGENCY MNGR
MOST ROADS FLOODED, WITH RAIN TOTALS THROUGHOUT THE AREA
IN THE 5-7 INCH RANGE.
0640 PM HEAVY RAIN 2 N PEORIA INTERNATIONA 40.70N 89.68W
07/15/2020 M6.48 INCH PEORIA IL TRAINED SPOTTER
RAIN SINCE 1PM
0700 PM HEAVY RAIN 4 W SPRINGFIELD 39.80N 89.72W
07/15/2020 M2.71 INCH SANGAMON IL MESONET
0700 PM HEAVY RAIN PEORIA INTERNATIONAL AI 40.67N 89.68W
07/15/2020 M5.19 INCH PEORIA IL ASOS
0700 PM HEAVY RAIN PEKIN 40.57N 89.63W
07/15/2020 M5.75 INCH TAZEWELL IL MESONET
0700 PM HEAVY RAIN ASTORIA 40.23N 90.36W
07/15/2020 M2.50 INCH FULTON IL MESONET
0700 PM HEAVY RAIN PEORIA 40.74N 89.61W
07/15/2020 M4.01 INCH PEORIA IL MESONET
0730 PM HEAVY RAIN SECOR 40.74N 89.14W
07/15/2020 M6.00 INCH WOODFORD IL PUBLIC
RELAYED BY BROADCAST MEDIA
0730 PM HEAVY RAIN PEKIN 40.57N 89.63W
07/15/2020 M6.20 INCH TAZEWELL IL PUBLIC
RELAYED BY BROADCAST MEDIA
0745 PM HEAVY RAIN EUREKA 40.72N 89.28W
07/15/2020 M5.32 INCH WOODFORD IL MESONET
0800 PM HEAVY RAIN SPRING BAY 40.82N 89.53W
07/15/2020 M3.50 INCH WOODFORD IL PUBLIC
RELAYED BY BROADCAST MEDIA
0800 PM HEAVY RAIN PEORIA 40.74N 89.61W
07/15/2020 M5.00 INCH PEORIA IL PUBLIC
RELAYED BY BROADCAST MEDIA
0800 PM HEAVY RAIN S PEORIA 40.74N 89.61W
07/15/2020 M8.00 INCH PEORIA IL PUBLIC
RELAYED BY BROADCAST MEDIA
0800 PM HEAVY RAIN HUDSON 40.61N 88.99W
07/15/2020 E3.50 INCH MCLEAN IL MESONET
IN 1.5 HOURS
0800 PM HEAVY RAIN SE CREVE COEUR 40.64N 89.60W
07/15/2020 M5.20 INCH TAZEWELL IL COCORAHS
2.90 INCHES IN 3 HRS
0800 PM HEAVY RAIN 2 E BLOOMINGTON 40.48N 88.94W
07/15/2020 M2.47 INCH MCLEAN IL NWS EMPLOYEE
0800 PM HEAVY RAIN MARQUETTE HEIGHTS 40.62N 89.60W
07/15/2020 M7.00 INCH TAZEWELL IL PUBLIC
RELAYED BY BROADCAST MEDIA
0800 PM HEAVY RAIN MORTON 40.61N 89.47W
07/15/2020 M4.91 INCH TAZEWELL IL MESONET
0800 PM HEAVY RAIN 2 NNW SHIRLEY 40.44N 89.05W
07/15/2020 M1.98 INCH MCLEAN IL NWS EMPLOYEE
0800 PM HEAVY RAIN E PEORIA 40.74N 89.61W
07/15/2020 M8.00 INCH PEORIA IL PUBLIC
RELAYED BY BROADCAST MEDIA
0800 PM HEAVY RAIN 3 W PEORIA 40.74N 89.67W
07/15/2020 M4.20 INCH PEORIA IL PUBLIC
RELAYED BY BROADCAST MEDIA
0830 PM HEAVY RAIN 5 W SPRINGFIELD 39.80N 89.74W
07/15/2020 M1.10 INCH SANGAMON IL MESONET
0835 PM HEAVY RAIN 5 NNW EL PASO 40.81N 89.05W
07/15/2020 M7.04 INCH WOODFORD IL COCORAHS
RAIN STILL FALLING.
0845 PM HEAVY RAIN 5 NE CARLOCK 40.63N 89.07W
07/15/2020 M4.90 INCH WOODFORD IL EMERGENCY MNGR
0850 PM HEAVY RAIN 3 S SECOR 40.70N 89.14W
07/15/2020 M5.14 INCH WOODFORD IL COCORAHS
&&
ROBERSONSpecial weather statement, Jul 15, 9:10 PM CDT, 16 minutes before
Special Weather Statement National Weather Service Lincoln IL 910 PM CDT Wed Jul 15 2020 ILZ071-160300- Clay- 910 PM CDT Wed Jul 15 2020 ...SIGNIFICANT WEATHER ADVISORY FOR CLAY COUNTY UNTIL 1000 PM CDT... At 909 PM CDT, Doppler radar was tracking a strong thunderstorm near Xenia, or 10 miles west of Flora, moving east at 30 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Flora, Louisville, Clay City, Xenia, Iola, Sailor Springs, Ingraham and Oskaloosa. A Tornado Watch remains in effect until 1100 PM CDT for south central Illinois. LAT...LON 3861 8870 3885 8869 3884 8829 3860 8831 TIME...MOT...LOC 0209Z 269DEG 27KT 3870 8867 37
Local storm report, Jul 15, 9:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
922 PM CDT WED JUL 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM HEAVY RAIN 3 WNW PEORIA 40.76N 89.66W
07/15/2020 M2.72 INCH PEORIA IL NWS EMPLOYEE
&&
ROBERSONThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 7:04 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more | 56 min |
| Jul 15, 7:38 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 14 min |
| Jul 15, 7:46 PM CDT | Flash Flood Warning | ILX | McLean, Woodford | 5 hr |
| Jul 15, 8:01 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 44 min |
| Jul 15, 9:03 PM CDT | Areal Flood Warning | ILX | McLean, Peoria, Tazewell, Woodford | 12 hr |
| Jul 15, 9:10 PM CDT | Special Weather Statement | ILX | Clay | 50 min |
| Jul 16, 1:59 AM CDT | River Flood Warning | ILX | McLean, Tazewell, Woodford | 35 hr |
| Jul 16, 9:01 AM CDT | Areal Flood Advisory | ILX | Woodford | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.